# SDR RAIA00610002

- Difficulty date: October 2, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 16,659 hours, 14,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - INSP - LEFT I/B FWD PART OF SEAT TRACK AT FRAME 18 SHOWS CORROSION.  MAINTENANCE REPLACED THE LEFT I/B SEAT TRACK.
